MathSciNet Relay Station
MathSciNet bibliographic data
MR1472857 (98g:93003) 93B05 (93D15)
Clarke, Francis H.; Ledyaev, Yuri S.; Sontag, Eduardo D.; Subbotin, Andrei I. Asymptotic controllability implies feedback stabilization. IEEE Trans. Automat. Control 42 (1997), no. 10, 1394–1407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement